# SDR R7M2002F00037

- Difficulty date: February 8, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N105LN
- Make and model: Snias AS350B3
- Aircraft serial: 3249
- Engine: Tmeca ARRIU2F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: 350A58165800
- Condition: Worn
- Location: Equip Cowling
- Part time: 1,137 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPED COWLING STRUT - WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNITS, CORRECTED PROBLEMS.
